Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2016 | Journal Article | IST-REx-ID: 1617 | OA
Pausinger F, Steinerberger S. On the discrepancy of jittered sampling. Journal of Complexity. 2016;33:199-216. doi:10.1016/j.jco.2015.11.003
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
Edelsbrunner H, Pausinger F. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 2016;287:674-703. doi:10.1016/j.aim.2015.10.004
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji T, Pilarczyk P, Gameiro M, Kokubu H, Mischaikow K. A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics. 2016;107:34-47. doi:10.1016/j.apnum.2016.04.005
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1216 | OA
Kasten J, Reininghaus J, Hotz I, et al. Acceleration feature points of unsteady shear flows. Archives of Mechanics. 2016;68(1):55-80.
View | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin O, Nikitenko A. Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry. 2016;55(1):1-20. doi:10.1007/s00454-015-9742-6
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252 | OA
Harker S, Kokubu H, Mischaikow K, Pilarczyk P. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 2016;144(4):1787-1801. doi:10.1090/proc/12812
View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1254 | OA
Golmakani A, Luzzatto S, Pilarczyk P. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 2016;25(2):116-124. doi:10.1080/10586458.2015.1048011
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710 | OA
Akopyan A, Plakhov A. Minimal resistance of curves under the single impact assumption. Society for Industrial and Applied Mathematics. 2015;47(4):2754-2769. doi:10.1137/140993843
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1792
Pausinger F, Svane A. A Koksma-Hlawka inequality for general discrepancy systems. Journal of Complexity. 2015;31(6):773-797. doi:10.1016/j.jco.2015.06.002
View | Files available | DOI
 

Search

Filter Publications